# SDR REXA2013060901071

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 23,634 hours, 20,792 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INBOARD GROUND SPOILER FAULT MESSAGE, INFORMATION ONLY FOLLOWED THE FAULT.  RESET PROCEDURE IN CFM CHAPTER 6 FOR SPOILER FAULTS.
